# SDR SWAA2021020445898

- Difficulty date: January 31, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 27,379 hours, 12,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN L/H AISLE EMERGENCY LIGHTS INOP / REMOVED AND REPLACED THE BATTERY PACK FOR THE POWER SUPPLY AT BS 500 C & 7; OPS CHECK GOOD PER AMM 33-51-06 (D62)
